Advertisement

Mathematische Zeitschrift

, Volume 66, Issue 1, pp 1–8 | Cite as

Brunn-Minkowskischer Satz und Isoperimetrie

  • H. Hadwiger
  • D. Ohmann
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1956

Authors and Affiliations

  • H. Hadwiger
    • 1
    • 2
  • D. Ohmann
    • 1
    • 2
  1. 1.Mathematisches Seminar der Universität BernBernSchweiz
  2. 2.Scuola Germanica MilanoMilanoItalien

Personalised recommendations